# SDR IPXA2017121424530

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,915 hours, 9,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Part number: A95500436000AA
- Part serial: 02029
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AWHEN EMERGENCY LIGHTS SWITCH PLACED IN DISARM,EMERGENCY LIGHT S ALL ILLUMINATE AND NO DISARM LIGHT IN LIGHT ASSY.TRIED NEW POWER SUPPLY UNIT,NO HELP.INSTALLED AND REMAVED AND INSTALLED ORIGINAL PART PER A300 MM CHPT 33-51-14-0401REPLACED VU436 PANEL PER CHPT 20 STANDARD PRACTICES AND PERFORMED ALL REQUIRED OPS CKS SUCCESSFULLY FOR VU436 PANEL CHANGE PER A300 MM CHPT 31-10-00-0201
